# SDR QXEA200601877

- Difficulty date: June 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT HAND OUTBOARD FLAP IS CHAFED APPROXIMATELY 10 INCHES OUTER SKIN AT STATION 263.019.  REPAIRED IAW DHC-8-400 SRM 57-52-30-320-801 AND RD 8/4-57-016 AND HORIZON AIR EA 6-57-503.
